MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, Ø 5.5 MM, LENGTH 50 MM

ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, Ø 5.5 MM, LENGTH 50 MM
Model Number CS 3802-055-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the follow-up lumbar spine x-ray on (b)(6) 2019 in the outpatient clinic, a screw fracture was detected.There is currently no need for revision surgery.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, Ø 5.5 MM, LENGTH 50 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9218056
Report Number9612420-2019-00052
Device Sequence Number2106689
Product Code NKB
UDI-Device Identifier04052536078783
UDI-Public4052536078783
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3802-055-050
Device Catalogue NumberCS 3802-055-050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;